Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Cystic ovaries. Been menstruating. Off birth control. What is going on?

I have been on birth control for many years to control the growth of cysts on my ovaries. Recently, I began menstruating a few days after I had intercourse the period last longer than usual and then started to turn into spotting, I removed the birth control patch for a day reapplied it today and now I believe I have my period all over again. This is the third time within the last 28 days I have had my period, never have experienced this before. What do you think I am going through
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
You should be worried because this can be a big problem and you should do a check up to see what is the problem.
You should do:
ultrasound(for tumors.polips,thickness of endometer,ovaries)
hormonal balance
PAP smear(for the cervix) and gyn.control with speculum
But this hemorrhage can be because you are using contraceptives and these cause menstrual irregularity.
take care
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor